Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Transference of maximal multipliers on Hardy spaces


Authors: Da Shan Fan and Zhi Jian Wu
Journal: Proc. Amer. Math. Soc. 123 (1995), 3169-3174
MSC: Primary 42B30; Secondary 46E10
MathSciNet review: 1273491
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Based on the atomic decomposition of the Hardy space, we give a simple proof for a theorem of Liu and Lu (Studia Math. 105 (1993), 121-134), which discusses the relation between the maximal operators on $ {\mathbb{R}^n}$ and on $ {\mathbb{T}^n}$. More significantly, our proof shows that condition (1) in Liu and Lu's Theorem 1 is superfluous.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B30, 46E10

Retrieve articles in all journals with MSC: 42B30, 46E10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1273491-2
PII: S 0002-9939(1995)1273491-2
Keywords: Maximal operator, Hardy spaces, atomic decomposition
Article copyright: © Copyright 1995 American Mathematical Society